Skip to content
Burning Eyes
avatar
jezusfrek67 posted:
My eyes burn very badly . I use restasis drops which help some.My eyes are my worst symptom most of the time . Does anyone else have this problem?
Reply
 
avatar
cjawalka responded:
I have the exact same problem. But, wasn't sure if it was my MS or something else. I have no allergies and have not been around any chemicals. So, MS was the only thing I could think of.


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

the walking drug, ampyra
was diagnosedwith MS in 2000. my walking has been getting harder to do but i was still able to work. i recently had an exacerbation of my ... More
Was this Helpful?
51 of 62 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.